Alert archive / Texas / Gale Warnings in 2015
Gale Warning 3, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this gale warning at Jun 15, 2015, 11:03 AM CDT. It took effect at Jun 15, 2015, 7:00 PM CDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 15, 2015, 11:03 AM CDT (16:03 UTC)
- In effect from
- Jun 15, 2015, 7:00 PM CDT
- Expired
- Jun 15, 2015, 10:43 PM CDT
- In force
- 4 hr
- Issued by
- NWS Houston/Galveston, TX
The text
As transmitted, in the capitals the NWS used until 2016.
450 WHUS74 KHGX 151603 MWWHGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 1103 AM CDT MON JUN 15 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT TUESDAY... .MODERATE TO STRONG ONSHORE WINDS ALONG WITH THE LONG DURATION ONSHORE FETCH WILL HELP TO MAINTAIN HIGHER WAVES THIS MORNING AND EARLY AFTERNOON. AS THE AREA OF DISTURBED WEATHER APPROACHES FROM THE CENTRAL GULF...WINDS AND SEAS WILL BE INCREASING SIGNIFICANTLY. GMZ350-355-160015- /O.NEW.KHGX.SC.Y.0037.150615T1800Z-150616T0000Z/ /O.NEW.KHGX.GL.W.0003.150616T0000Z-150616T1200Z/ WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 1103 AM CDT MON JUN 15 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT TUESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS...SOUTHEAST 15 TO 25 KNOTS THIS AFTERNOON...THEN INCREASING TO 30 TO 35 KNOTS WITH HIGHER GUSTS OVERNIGHT AND TUESDAY. * SEAS...4 TO 6 FEET THIS AFTERNOON...THEN INCREASING TO 8 TO 10 FEET OVERNIGHT AND TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ370-375-160015- /O.NEW.KHGX.SC.Y.0037.150615T1603Z-150616T0000Z/ /O.NEW.KHGX.GL.W.0003.150616T0000Z-150616T1200Z/ WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- 1103 AM CDT MON JUN 15 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT TUESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS...SOUTHEAST 20 TO 25 KNOTS THIS AFTERNOON...THEN INCREASING TO 30 TO 35 KNOTS WITH HIGHER GUSTS OVERNIGHT AND TUESDAY. * SEAS...6 TO 8 FEET THIS AFTERNOON...THEN INCREASING TO 10 TO 12 FEET OVERNIGHT AND TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
834 WHUS74 KHGX 152114 MWWHGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 414 PM CDT MON JUN 15 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT TUESDAY... .STRONG ONSHORE WINDS ALONG WITH THE LONG DURATION ONSHORE FETCH WILL HELP TO MAINTAIN HIGHER WAVES THIS EVENING. AS THE AREA OF DISTURBED WEATHER APPROACHES FROM THE CENTRAL GULF...WINDS AND SEAS WILL BE INCREASING SIGNIFICANTLY. GMZ350-355-370-375-160515- /O.CON.KHGX.SC.Y.0037.000000T0000Z-150616T0000Z/ /O.CON.KHGX.GL.W.0003.150616T0000Z-150616T1200Z/ WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- 414 PM CDT MON JUN 15 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT TUESDAY... * WINDS...SOUTHEAST 15 TO 25 KNOTS THIS EVENING...THEN INCREASING TO 30 TO 35 KNOTS WITH HIGHER GUSTS OVERNIGHT AND TUESDAY. * SEAS (NEARSHORE)...4 TO 6 FEET THIS EVENING...THEN INCREASING TO 8 TO 10 FEET OVERNIGHT AND TUESDAY. * SEAS (OFFSHORE)...5 TO 7 FEET THIS EVENING...THEN INCREASING TO 10 TO 12 FEET OVERNIGHT AND TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
631 WHUS74 KHGX 152236 MWWHGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 536 PM CDT MON JUN 15 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT TUESDAY... ...GALE WARNING IN EFFECT UNTIL 7 AM CDT TUESDAY... .STRONG ONSHORE WINDS ALONG WITH THE LONG DURATION ONSHORE FETCH WILL HELP TO MAINTAIN HIGHER WAVES THIS EVENING. AS THE AREA OF DISTURBED WEATHER APPROACHES FROM THE CENTRAL GULF...WINDS AND SEAS WILL BE INCREASING SIGNIFICANTLY. GMZ350-355-370-375-160645- /O.CAN.KHGX.SC.Y.0037.000000T0000Z-150616T0000Z/ /O.CON.KHGX.GL.W.0003.150616T0000Z-150616T1200Z/ WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- 536 PM CDT MON JUN 15 2015 ...GALE WARNING IN EFFECT UNTIL 7 AM CDT TUESDAY... * WINDS...SOUTHEAST 25 TO 35 KNOTS WITH HIGHER GUSTS. * SEAS NEARSHORE...4 TO 6 FEET THIS EVENING...INCREASING TO 8 TO 10 FEET OVERNIGHT. * SEAS OFFSHORE...6 TO 8 FEET THIS EVENING...INCREASING TO 10 TO 12 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ330-335-160645- /O.NEW.KHGX.SC.Y.0038.150615T2236Z-150616T1200Z/ MATAGORDA BAY-GALVESTON BAY- 536 PM CDT MON JUN 15 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT TUESDAY. * WINDS...20 TO 25 KNOTS WITH HIGHER GUSTS TO 30 KNOTS. * WAVES...ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
477 WHUS74 KHGX 160343 MWWHGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 1043 PM CDT MON JUN 15 2015 ...TROPICAL STORM WARNING IN EFFECT... .TROPICAL STORM BILL HAS FORMED IN THE CENTRAL GULF AND IS EXPECTED TO MOVE ONSHORE AT OR NEAR MATAGORDA BAY TUESDAY MORNING. AT 10 PM CDT BILL WAS LOCATED AT 14.5 NORTH AND 84.5 WEST. DANGEROUS SEAS AND HIGH WINDS WILL CONTINUE TO DEVELOP THROUGH THE REST OF THIS EVENING AND OVERNIGHT TONIGHT. GMZ350-355-370-375-161145- /O.CAN.KHGX.GL.W.0003.000000T0000Z-150616T1200Z/ /O.NEW.KHGX.TR.W.1002.150616T0343Z-000000T0000Z/ WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- 1043 PM CDT MON JUN 15 2015 ...TROPICAL STORM WARNING IN EFFECT... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A TROPICAL STORM WARNING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...SOUTHEAST 25 TO 35 KNOTS WITH HIGHER GUSTS THIS EVENING INCREASING TO 40 TO 50 KNOTS WITH GUSTS TO 60 KNOTS AFTER MIDNIGHT. * SEAS NEARSHORE...8 TO 11 FEET OCCASIONALLY UP TO 14 FEET. * SEAS OFFSHORE...12 TO 15 FEET OCCASIONALLY UP TO 19 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A TROPICAL STORM WARNING MEANS SUSTAINED WINDS OF 34 TO 63 KNOTS ARE EXPECTED DUE TO A TROPICAL CYCLONE WITHIN 36 HOURS. && $$ GMZ330-335-161145- /O.CAN.KHGX.SC.Y.0038.000000T0000Z-150616T1200Z/ /O.NEW.KHGX.TR.W.1002.150616T0343Z-000000T0000Z/ MATAGORDA BAY-GALVESTON BAY- 1043 PM CDT MON JUN 15 2015 ...TROPICAL STORM WARNING IN EFFECT... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A TROPICAL STORM WARNING. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WINDS...EAST 15 TO 25 KNOTS THIS EVENING BECOMING NORTHEAST 40 TO 45 KNOTS WITH HIGHER GUSTS TO 60 KNOTS AFTER MIDNIGHT. * WAVES...CHOPPY TO ROUGH BECOMING DANGEROUS AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TROPICAL STORM WARNING MEANS SUSTAINED WINDS OF 34 TO 63 KNOTS ARE EXPECTED DUE TO A TROPICAL CYCLONE WITHIN 36 HOURS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this gale warning went out at Jun 15, 7:13 AM CDT, 3 hours 50 minutes earlier.
Area forecast discussion, Jun 15, 7:13 AM CDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
713 AM CDT MON JUN 15 2015
.AVIATION...
MUCH UNCERTAINTY CONCERNING THE TROPICAL DISTURBANCE OVER THE
SOUTHERN GULF HAS COMPROMISED THIS TAF PACKAGE'S CONFIDENCE.
WHETHER THIS SYSTEM DOES EVOLVE INTO A CYCLONE OR NOT...HIGHER
CONFIDENCE LIES WITH THE BECOMING MVFR WITH MORE NUMEROUS CONVECTION
SCENARIO. A TIGHTENED NORTHERN PRESSURE GRADIENT WILL GENERATE
MODERATE EASTERIES THROUGH THE MID TO LATE PERIOD...WITH LOWERING
CEILINGS AND MORE FREQUENT PRECIPITATION EPISODES. IN RAMPING IT
UP THROUGH EARLY TUESDAY MORNING...STARTED WITH VCSH THIS MORNING
TRANSITIONING TO MORE AREAWIDE SHRA WITH VCTS THIS AFTERNOON. AS
WHATEVER BECOMES OF THIS GULF DISTURBANCE NEARS THE TEXAS COASTLINE
TUESDAY MORNING...MORE FREQUENT FEEDER BANDS HAVE TSRA/VCTS OCCURRING
DURING THE LATTER HOURS OF THE TAF. PRIMARILY VFR THROUGH THE EVENING
HOURS...THEN PREVAILING MVFR TONIGHT AND TUESDAY NIGHT...POSSIBLE
IFR WITHIN PERIODS OF HEAVIEST RAINFALL. 31
&&
.PREV DISCUSSION... /ISSUED 430 AM CDT MON JUN 15 2015/
DISCUSSION...
SOUTHEAST TEXAS WILL CONTINUE TO SEE PERIODS OF SHOWERS AND THUNDERSTORMS
TODAY...SOME WITH LOCALLY HEAVY RAINFALL...AS MOISTURE LEVELS CONTINUE
TO RISE AHEAD OF THE GULF OF MEXICO TROPICAL DISTURBANCE. THE NATIONAL
HURRICANE CENTER (AS OF 1 AM THIS MORNING) CONTINUES TO INDICATE THIS
SYSTEM HAS A VERY GOOD CHANCE OF ORGANIZING INTO A TROPICAL DEPRESSION
OR TROPICAL STORM BILL IN THE NEXT DAY OR TWO. THIS SYSTEM WILL BRING
INCREASING SHOWER AND THUNDERSTORM COVERAGE TO OUR AREA TONIGHT THROUGH
TUESDAY NIGHT AS IT BEGINS ITS APPROACH TO THE TEXAS COAST AND MOVES
ON INLAND. WITH PRECIPITABLE WATER VALUES STILL FORECASTED BY THE MODELS
TO RISE ABOVE 2.50 INCHES...PARTS OF SOUTHEAST TEXAS WILL HAVE THE POTENTIAL
FOR PERIODS OF VERY HEAVY RAINFALL THAT COULD LEAD TO FLOODING. WITH
THE SYSTEM STILL ORGANIZING AND SEVERAL MODELS SHOWING SEVERAL DIFFERENT
SOLUTIONS ON ITS SPEED/STRENGTH/TIMING...IT REMAINS DIFFICULT TO PINPOINT
WHAT SPOTS WILL RECEIVE THE MOST RAINFALL. FOR NOW...WILL CONTINUE TO
CALL FOR WIDESPREAD 5 TO 7 INCH AMOUNTS TODAY THROUGH THE END OF THE
DAY ON WEDNESDAY...AND SOME SPOTS WILL HAVE THE POTENTIAL TO SEE TOTALS
>10 INCHES WHERE THE BEST TRAINING SETS UP. WITH THE IDEA THAT THE AREA
CAN HANDLE THIS MORNING'S AND THIS AFTERNOOM'S RAINS...WILL PLAN ON
HAVING A FLASH FLOOD WATCH ISSUED FOR THE ENTIRE AREA WITH THE AFTERNOON
PACKAGE. IN ADDITION TO THE HEAVY RAINFALL THREAT...THERE COULD BE AN
INCREASING RISK FOR WATERSPOUTS/TORNADOES NEAR THE COAST BEGINNING THIS
EVENING AS OUR AREA BECOMES SITUATED IN THE RIGHT-FRONT QUADRANT OF
THE SYSTEM. 42
MARINE...
TODAY'S HURRICANE RECON FLIGHTS WILL DETERMINE WHAT BECOMES OF THE
WEAK SOUTHERN GULF CIRCULATION JUST NORTH OF THE YUCATAN PENINSULA.
MARITIME INTERESTS NEED TO MONITOR SUBSEQUENT FORECASTS OVER THE NEXT
COUPLE OF DAYS AS THIS SYSTEM APPROACHES THE UPPER TEXAS COASTLINE.
CONDITIONS WILL BEGIN TO DETERIORATE THROUGH THIS AFTERNOON INTO
EVENING. TODAY'S WINDS WILL STRENGTHEN FROM 15-20 KNOTS EAST-
SOUTHEAST THIS MORNING TO 20-30 KNOT SOUTHEAST WINDS EARLY TUESDAY
MORNING. NORTH-NORTHEAST FEEDER BANDS CONTAINING HEAVY
RAINFALL/THUNDERSTORMS WILL LIKELY ROTATE INTO THE LOCAL WATERS
BEGINNING AS EARLY AS LATER THIS AFTERNOON AND THESE PERIODS OF
CONVECTION WILL PERSIST THROUGH EARLY WEDNESDAY. WINDS AND SEAS
WILL QUICKLY BECOME AMPLIFIED IN AND AROUND MARITIME THUNDERSTORMS.
SEAS WILL HEIGHTEN FROM THIS MORNING'S 5 TO 6 FEET NEARSHORE / 7
TO 8 OFFSHORE TO 7 TO 8 FEET NEARSHORE / 7 TO OVER 10 FEET OFFSHORE
BY TOMORROW MORNING. HIGHEST OFFSHORE WAVE HEIGHTS WILL NEAR 15 FEET
TUESDAY MORNING. WIND DRIVEN WAVES AND THE SWELL PROPAGATED BY
THIS LONG DURATION SOUTHEAST FETCH MAY STRENGTHEN RIP CURRENTS AND
PUSH TIDAL LEVELS TO BETWEEN 3 TO 4 FEET FEET DURING HIGH TIDE
TIMES THROUGH EARLY WEDNESDAY. 31
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 87 74 83 74 84 / 70 60 80 80 70
HOUSTON (IAH) 86 76 83 76 84 / 80 80 80 80 70
GALVESTON (GLS) 86 79 84 79 85 / 80 80 80 70 70
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT SHOULD EXERCISE CAUTION FROM 1 PM CDT THIS AFTERNOON
THROUGH TUESDAY MORNING FOR THE FOLLOWING ZONES: GALVESTON
BAY...MATAGORDA BAY.
SMALL CRAFT ADVISORY FROM 1 PM THIS AFTERNOON TO 7 AM CDT
TUESDAY FOR THE FOLLOWING ZONES: WATERS FROM FREEPORT TO
THE MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM HIGH
ISLAND TO FREEPORT OUT 20 NM.
SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 1 PM CDT THIS
AFTERNOON FOR THE FOLLOWING ZONES: WATERS FROM FREEPORT TO
THE MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM HIGH
ISLAND TO FREEPORT OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 7 AM CDT TUESDAY FOR THE FOLLOWING
ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL
20 NM TO 60 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20 TO
60 NM.
&&
DISCUSSION...42
AVIATION/MARINE...31Hazardous weather outlook, Jun 15, 4:50 AM CDT, 6 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 450 AM CDT MON JUN 15 2015 TXZ163-164-176>179-195>200-210>214-226-227-235>238-161300- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 450 AM CDT MON JUN 15 2015 ...INCREASING RISK FOR HEAVY RAINFALL ESPECIALLY TONIGHT THROUGH WEDNESDAY COULD LEAD TO A DANGEROUS FLOOD THREAT FOR PARTS OF SOUTHEAST TEXAS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT EXPECT PERIODS OF SHOWERS AND THUNDERSTORMS AS DEEP TROPICAL MOISTURE FROM A DEVELOPING GULF OF MEXICO TROPICAL DISTURBANCE CONTINUES TO PUMP INTO THE AREA FROM THE GULF. LOCALLY HEAVY RAINFALL COULD DEVELOP EITHER WITH THE STRONGER STORMS OR WHERE ANY TRAINING SETS UP. BEGINNING TONIGHT NEAR THE COAST AND OFFSHORE...THERE COULD BE AN INCREASING RISK FOR WATERSPOUTS AND TORNADOES. ALONG THE BEACHES...EXPECT ELEVATED TIDE LEVELS AND A CONTINUED THREAT FOR RIP CURRENTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY EXPECT BANDS OF SHOWERS AND THUNDERSTORMS CONTAINING VERY HEAVY RAINFALL TUESDAY AND WEDNESDAY ASSOCIATED WITH THE TROPICAL DISTURBANCE THAT WILL BE MOVING ACROSS THE TEXAS COAST AND THEN OFF TO THE NORTH. IF EVERYTHING LINES UP CORRECTLY...RAINFALL TOTALS THROUGH WEDNESDAY FOR PARTS OF THE AREA COULD APPROACH A 5 TO 7 INCH RANGE WITH SOME AMOUNTS EXCEEDING 10 INCHES WHERE ANY TYPE OF TRAINING SETS UP. RAINFALL TOTALS THIS HIGH WILL LEAD TO FLOODING. FLASH FLOOD WATCHES WILL BE NEEDED. THERE COULD ALSO BE A CONTINUED RISK FOR WATERSPOUTS AND TORNADOES... ESPECIALLY ON TUESDAY. ALONG THE BEACHES...EXPECT ELEVATED TIDE LEVELS AND A CONTINUED THREAT FOR RIP CURRENTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THROUGH WEDNESDAY. GMZ330-335-350-355-370-375-161300- GALVESTON BAY-MATAGORDA BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 450 AM CDT MON JUN 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT EXPECT PERIODS OF SHOWERS AND THUNDERSTORMS AS DEEP TROPICAL MOISTURE FROM A DEVELOPING GULF OF MEXICO TROPICAL DISTURBANCE CONTINUES TO PUMP INTO THE AREA FROM THE GULF. STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL THAT COULD REDUCE VISIBILITIES BELOW 1 MILE... ALONG WITH LOCALLY HIGHER WINDS AND SEAS...AND FREQUENT CLOUD TO WATER LIGHTNING. CAUTION FLAGS AND ADVISORIES ARE IN EFFECT FOR ELEVATED WINDS AND SEAS. ADDITIONALLY...ELEVATED TIDE LEVELS CAN BE EXPECTED AND THERE WILL BE A THREAT FOR RIP CURRENTS ALONG THE COAST. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY EXPECT BANDS OF SHOWERS AND THUNDERSTORMS CONTAINING VERY HEAVY RAINFALL TUESDAY AND WEDNESDAY ASSOCIATED WITH THE TROPICAL DISTURBANCE THAT WILL BE MOVING ACROSS THE TEXAS COAST AND THEN OFF TO THE NORTH. STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL THAT COULD REDUCE VISIBILITIES BELOW 1 MILE...ALONG WITH LOCALLY HIGHER WINDS AND SEAS... AND FREQUENT CLOUD TO WATER LIGHTNING. CAUTION FLAGS AND ADVISORIES ARE EXPECTED TO CONTINUE FOR ELEVATED WINDS AND SEAS. ADDITIONALLY... ELEVATED TIDE LEVELS WILL PERSIST AND THERE WILL BE A CONTINUED THREAT FOR RIP CURRENTS ALONG THE COAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THROUGH WEDNESDAY.
In the hours before
Special weather statement, Jun 15, 5:24 AM CDT, 5 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 524 AM CDT MON JUN 15 2015 TXZ163-164-176>179-195>200-210>214-226-227-235>238-161300- HOUSTON-TRINITY-MADISON-WALKER-SAN JACINTO-POLK-BURLESON-BRAZOS- WASHINGTON-GRIMES-MONTGOMERY-LIBERTY-COLORADO-AUSTIN-WALLER- HARRIS-CHAMBERS-WHARTON-FORT BEND-JACKSON-MATAGORDA-BRAZORIA- GALVESTON- INCLUDING THE CITIES OF...CROCKETT...TRINITY...GROVETON... MADISONVILLE...HUNTSVILLE...SHEPHERD...COLDSPRING...LIVINGSTON... CORRIGAN...ONALASKA...CALDWELL...LAKE SOMERVILLE... COLLEGE STATION...BRYAN...BRENHAM...NAVASOTA...THE WOODLANDS... CONROE...WILLIS...LIBERTY...CLEVELAND...DAYTON...COLUMBUS... EAGLE LAKE...WEIMAR...SEALY...BELLVILLE...HEMPSTEAD... PRAIRIE VIEW...BROOKSHIRE...HOUSTON...PASADENA...KATY...TOMBALL... HUMBLE...WINNIE...MONT BELVIEU...ANAHUAC...EL CAMPO...WHARTON... PIERCE...SUGAR LAND...MISSOURI CITY...RICHMOND...ROSENBERG... EDNA...BAY CITY...PALACIOS...PEARLAND...LAKE JACKSON...ALVIN... ANGLETON...FREEPORT...LEAGUE CITY...TEXAS CITY...FRIENDSWOOD... GALVESTON 524 AM CDT MON JUN 15 2015 ...INCREASING RISK FOR HEAVY RAINFALL ESPECIALLY ON TUESDAY AND WEDNESDAY COULD LEAD TO A DANGEROUS FLOOD THREAT FOR PARTS OF SOUTHEAST TEXAS... EXPECT BANDS OF SHOWERS AND THUNDERSTORMS CONTAINING VERY HEAVY RAINFALL TUESDAY AND WEDNESDAY ASSOCIATED WITH THE TROPICAL DISTURBANCE THAT WILL BE MOVING ACROSS THE TEXAS COAST AND THEN OFF TO THE NORTH. IF EVERYTHING LINES UP CORRECTLY...RAINFALL TOTALS THROUGH WEDNESDAY FOR PARTS OF THE AREA COULD APPROACH A 5 TO 7 INCH RANGE WITH SOME AMOUNTS EXCEEDING 10 INCHES WHERE ANY TYPE OF TRAINING SETS UP. RAINFALL TOTALS THIS HIGH WILL LEAD TO FLOODING. FLASH FLOOD WATCHES WILL BE NEEDED. BEGINNING TONIGHT NEAR THE COAST AND OFFSHORE...THERE COULD BE AN INCREASING RISK FOR WATERSPOUTS AND TORNADOES. ALONG THE BEACHES...EXPECT ELEVATED TIDE LEVELS AND A CONTINUED THREAT FOR RIP CURRENTS. RESIDENTS ACROSS SOUTHEAST TEXAS ARE URGED TO CLOSELY MONITOR THE WEATHER OVER THE NEXT SEVERAL DAYS.
Special weather statement, Jun 15, 5:24 AM CDT, 5 hours 39 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 524 AM CDT MON JUN 15 2015 TXZ163-164-176>179-195>200-210>214-226-227-235>238-161300- HOUSTON-TRINITY-MADISON-WALKER-SAN JACINTO-POLK-BURLESON-BRAZOS- WASHINGTON-GRIMES-MONTGOMERY-LIBERTY-COLORADO-AUSTIN-WALLER- HARRIS-CHAMBERS-WHARTON-FORT BEND-JACKSON-MATAGORDA-BRAZORIA- GALVESTON- INCLUDING THE CITIES OF...CROCKETT...TRINITY...GROVETON... MADISONVILLE...HUNTSVILLE...SHEPHERD...COLDSPRING...LIVINGSTON... CORRIGAN...ONALASKA...CALDWELL...LAKE SOMERVILLE... COLLEGE STATION...BRYAN...BRENHAM...NAVASOTA...THE WOODLANDS... CONROE...WILLIS...LIBERTY...CLEVELAND...DAYTON...COLUMBUS... EAGLE LAKE...WEIMAR...SEALY...BELLVILLE...HEMPSTEAD... PRAIRIE VIEW...BROOKSHIRE...HOUSTON...PASADENA...KATY...TOMBALL... HUMBLE...WINNIE...MONT BELVIEU...ANAHUAC...EL CAMPO...WHARTON... PIERCE...SUGAR LAND...MISSOURI CITY...RICHMOND...ROSENBERG... EDNA...BAY CITY...PALACIOS...PEARLAND...LAKE JACKSON...ALVIN... ANGLETON...FREEPORT...LEAGUE CITY...TEXAS CITY...FRIENDSWOOD... GALVESTON 524 AM CDT MON JUN 15 2015 ...INCREASING RISK FOR HEAVY RAINFALL TONIGHT THROUGH WEDNESDAY COULD LEAD TO A DANGEROUS FLOOD THREAT FOR PARTS OF SOUTHEAST TEXAS... EXPECT BANDS OF SHOWERS AND THUNDERSTORMS CONTAINING VERY HEAVY RAINFALL TUESDAY AND WEDNESDAY ASSOCIATED WITH THE TROPICAL DISTURBANCE THAT WILL BE MOVING ACROSS THE TEXAS COAST AND THEN OFF TO THE NORTH. IF EVERYTHING LINES UP CORRECTLY...RAINFALL TOTALS THROUGH WEDNESDAY FOR PARTS OF THE AREA COULD APPROACH A 5 TO 7 INCH RANGE WITH SOME AMOUNTS EXCEEDING 10 INCHES WHERE ANY TYPE OF TRAINING SETS UP. RAINFALL TOTALS THIS HIGH WILL LEAD TO FLOODING. FLASH FLOOD WATCHES WILL BE NEEDED. BEGINNING TONIGHT NEAR THE COAST AND OFFSHORE...THERE COULD BE AN INCREASING RISK FOR WATERSPOUTS AND TORNADOES. ALONG THE BEACHES...EXPECT ELEVATED TIDE LEVELS AND A CONTINUED THREAT FOR RIP CURRENTS. RESIDENTS ACROSS SOUTHEAST TEXAS ARE URGED TO CLOSELY MONITOR THE WEATHER OVER THE NEXT SEVERAL DAYS.
The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 9:57 AM CDT | Flash Flood Watch | HGX | Austin, Brazoria, Brazos, Burleson, Chambers, Colorado and 17 more | 3 days |
| Jun 15, 10:31 AM CDT | Coastal Flood Advisory | HGX | Brazoria, Chambers, Galveston, Harris, Jackson, Matagorda | 37 hr |
| Jun 15, 11:03 AM CDT | Small Craft Advisory | HGX | 7 hr | |
| Jun 15, 2:41 PM CDT | Wind Advisory | HGX | Brazoria, Chambers, Galveston, Jackson, Matagorda | 21 hr |
| Jun 15, 5:36 PM CDT | Small Craft Advisory | HGX | 5 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.